MAUDE Adverse Event Report: GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI L.P. M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG; HYSTEROSCOPE (AND ACCESSORIES)
Model Number REXM3-30A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned to olympus.Additional information is being requested.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is received.
 
Event or Problem Description
The customer reported that a doctor complained if there were "issues with scope".A patient reportedly sustained an unspecified injury and had to go to the hospital.The device in question was an m3-gold autoclavable foroblique telescope 30 deg.No further information has been received at the time of this report.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, the reported complaint could not be confirmed because the device was not returned for inspection.Therefore, the root cause could not be determined.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
M3-GOLD AUTOCLAVABLE FOROBLIQUE TELESCOPE 30 DEG
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17715536
Report Number3003790304-2023-00353
Device Sequence Number6731213
Product Code HIH
UDI-Device Identifier00821925007802
UDI-Public00821925007802
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREXM3-30A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer10/24/2023
06/21/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/26/2023
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown